RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 4(8), Pages 499–506 (Mi msb2594)  

This article is cited in 3 scientific papers (total in 3 papers)

On finitely based varieties of Lie algebras

M. V. Zaicev


Abstract: In this paper the author investigates the question of when the following objects are finitely based: 1) the product of two varieties of Lie algebras; 2) the commutator of two varieties; 3) the union of two varieties, one of which is nilpotent.
Bibliography: 4 titles.

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:2, 165–171

Bibliographic databases:

UDC: 519.46
MSC: Primary 17B99; Secondary 17B30
Received: 30.06.1977

Citation: M. V. Zaicev, “On finitely based varieties of Lie algebras”, Mat. Sb. (N.S.), 106(148):4(8) (1978), 499–506; Math. USSR-Sb., 35:2 (1979), 165–171

Citation in format AMSBIB
\Bibitem{Zai78}
\by M.~V.~Zaicev
\paper On finitely based varieties of Lie algebras
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 4(8)
\pages 499--506
\mathnet{http://mi.mathnet.ru/msb2594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506510}
\zmath{https://zbmath.org/?q=an:0419.17012|0384.17008}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 2
\pages 165--171
\crossref{https://doi.org/10.1070/SM1979v035n02ABEH001461}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17600001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2594
  • http://mi.mathnet.ru/eng/msb/v148/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Volkov, A. G. Gein, “Identities in almost nilpotent Lie rings”, Math. USSR-Sb., 46:1 (1983), 133–142  mathnet  crossref  mathscinet  zmath
    2. Silkin N., “On Finite Basis Property for Joins of Varieties of Associative Rings”, Communications in Algebra, 38:9 (2010), 3187–3205  crossref  isi
    3. Klyachko A.A. Menshova E.V., “The Identities of Additive Binary Arithmetics”, Electron. J. Comb., 19:1 (2012), P40  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:184
    Full text:58
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019